Skip to Content

Should you take a dose of benadryl if you get itching after the subq vivaglobin?

Responses (2)

Marvell 7 Nov 2009

Yes, you can take Benadryl if yo have itching from Vivaglobin. There is no interaction between these medicines.

kathyhanson 24 Feb 2012

Your doctor hasn't switched you to Hizentra yet? CSL Behring stopped making Vivaglobin in 2011, so you won't be able to get it. Talk to your dr. Hizentra is the same thing, it is just more concentrated -- thus fewer infusion sites and does not have to be refrigerated. As far as benadryl goes, I take benadryl every week before my infusion (both with Vivaglobin and Hizentra) to cut down on the itching and headaches. Also keep an Epi-pen handy. Ya never know.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions